skip to content
Limit theorems for functionals of ergodic Markov chains with general state space Preview this item
ClosePreview this item
Checking...

Limit theorems for functionals of ergodic Markov chains with general state space

Author: Xia Chen
Publisher: Providence, R.I. : American Mathematical Society, ©1999.
Series: Memoirs of the American Mathematical Society, no. 664.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

This volume is intended for graduate students and research mathematicians working on probability theory and statistics. Topics include: split chain and regeneration; the central limit theorem; the  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Xia Chen
ISBN: 082181060X 9780821810606
OCLC Number: 40744486
Notes: "May 1999, volume 139, number 664 (third of 5 numbers)."
Description: xiv, 203 pages ; 26 cm.
Contents: Split chain and regeneration The central limit theorem The law of the iterated logarithm The moderate deviation principle Appendix References.
Series Title: Memoirs of the American Mathematical Society, no. 664.
Responsibility: Xia Chen.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/40744486> # Limit theorems for functionals of ergodic Markov chains with general state space
    a schema:Book, schema:CreativeWork ;
   library:oclcnum "40744486" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/26260429#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/26260429#Topic/markov_processen> ; # Markov-processen
   schema:about <http://id.worldcat.org/fast/1010347> ; # Markov processes
   schema:about <http://id.worldcat.org/fast/850721> ; # Central limit theorem
   schema:about <http://experiment.worldcat.org/entity/work/data/26260429#Topic/processos_markovianos> ; # Processos markovianos
   schema:about <http://experiment.worldcat.org/entity/work/data/26260429#Topic/limiettheorema_s> ; # Limiettheorema's
   schema:about <http://experiment.worldcat.org/entity/work/data/26260429#Topic/ergodiciteit> ; # Ergodiciteit
   schema:about <http://id.worldcat.org/fast/992659> ; # Large deviations
   schema:about <http://dewey.info/class/510/e21/> ;
   schema:bookFormat bgn:PrintBook ;
   schema:copyrightYear "1999" ;
   schema:creator <http://viaf.org/viaf/38123321> ; # Xia Chen
   schema:datePublished "1999" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/26260429> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/26260429#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:name "Limit theorems for functionals of ergodic Markov chains with general state space"@en ;
   schema:productID "40744486" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/40744486#PublicationEvent/providence_r_i_american_mathematical_society_1999> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/26260429#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:workExample <http://worldcat.org/isbn/9780821810606> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/40744486> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/26260429#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/26260429#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/26260429#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/40744486> ; # Limit theorems for functionals of ergodic Markov chains with general state space
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/26260429#Topic/processos_markovianos> # Processos markovianos
    a schema:Intangible ;
   schema:name "Processos markovianos"@en ;
    .

<http://id.worldcat.org/fast/1010347> # Markov processes
    a schema:Intangible ;
   schema:name "Markov processes"@en ;
    .

<http://id.worldcat.org/fast/850721> # Central limit theorem
    a schema:Intangible ;
   schema:name "Central limit theorem"@en ;
    .

<http://id.worldcat.org/fast/992659> # Large deviations
    a schema:Intangible ;
   schema:name "Large deviations"@en ;
    .

<http://viaf.org/viaf/38123321> # Xia Chen
    a schema:Person ;
   schema:birthDate "1956" ;
   schema:familyName "Chen" ;
   schema:givenName "Xia" ;
   schema:name "Xia Chen" ;
    .

<http://worldcat.org/isbn/9780821810606>
    a schema:ProductModel ;
   schema:isbn "082181060X" ;
   schema:isbn "9780821810606" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/40744486> ; # Limit theorems for functionals of ergodic Markov chains with general state space
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/40744486>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/40744486> ; # Limit theorems for functionals of ergodic Markov chains with general state space
   schema:dateModified "2017-12-24" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.